# SDR C2XA07BT023

- Difficulty date: March 1, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 10,648 hours, 8,378 cycles
- System (JASC): 2300 · Communications System
- Part: Rmu
- Part number: 7013270965
- Part serial: 02043694
- Condition: Burned
- Location: Cockpit
- Part time: 10,648 hours, 8,378 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EWR LOG SQUAWK FLT NR 3064 SMOKE DISPERSED FROM DASH FOR 3-5 SECS, THEN STOPPED.  FOUND RMU NR 2 BURNT.  REMOVED AND REPLACED NR 2 RMU IAW EMB 145 MM 23-81-01.  OPS CHECK GOOD. CLOSED
